# SDR UIEA2021111302414

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 89,933 hours, 21,707 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FWD CUTOUT SEAL RETAINER EVIDENCE OF CORROSION.( AT NLG FWD CUTOUT, REMOVED SEAL AND CLEANED LIGHT SURFACE CORROSION. NO DAMAGE NOTED, REF. SOPM 30-20-03 AREA TREATED AND PRIMED, REF. B767 AMM 51-21-04, RE-INSTALLED SEAL, REF. 51-31-51-302-001. )
